Submitted by Dr T on March 12, 2013 – 8:50am
It is unlikely from what you have told me that your PVCs alone are causing you to feel tired, but I am concerned about the slow heart rate. Bradycardia can be the result of many factors. One of the (many) causes of bradycardia include a problem with your thyroid. None of these include complications caused by your hiatal hernia and GERD.
The slower your heart beats, the less blood it pumps throughout your body. If your heart beats too slowly, your brain and body might not get enough blood to function well, leading to any or all of the following symptoms:
- Fatigue, weakness
- Fainting (syncope) or near fainting
- Shortness of breath
You need evaluation with:
- Blood tests that include a thyroid function test if not done before,
- Holter monitoring,
- Stress echo to see what happens to your heart rate and heart function when exercising.
Hope this helps,